# SDR UALA2011111106176

- Difficulty date: November 9, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 54,304 hours, 20,256 cycles
- Engine: Iae V2527A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: BMS1360T11C02G20
- Condition: Chafed
- Location: Lt Eingine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENGINE LT JUST ABOVE AND INSIDE OF OIL TANK, 4 EACH WIRES CHAFED AND INSULATION DAMAGED.  WIRE 6A411 BETWEEN J3 OF EEC AND PIN 32 & 16 4008VCA DAMAGED AND WIRE 6A445 REF AWM71-51-06 J2 PIN U&T TO PIN 11 & 24 4008VCA HAS DAMAGE.  ID AND ORDERED NEW WIRE.  PCN 561-1334.  INSTALLED 6A411 & 6A445 WIRE FROM EEC J3 & J2 AND TERMINATED AT CONN.4008VCA.  STARTED TO SECURE HARNESS.  SECURED HARNESS.  REPLACED CABLE.
